Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Irregular periods, bad cramps, and pain. Worried

Hello I have the explaining implant and I haven't ha periods apart from one. For the past 4 days I have been experiencing increasingly worse stomach cramps I discharged some brown stuff and then nothing for two days and I then got in the bath today and had a huge pain an lost some bright blood an mucus and nothing since apart from pain can you help please
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for usingHCM
Reduced bleeding and irregularity and slight cramp like pain are common after implant insertion in intial few months. No need to worry for that.
As you are complaining of severe pain with mucus like discharge, need to consult your gynaecologist for examination, it could be due to infection of your implant, which needs further treatment.

Get well soon

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor